Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Vertigo for several weeks, intermittent hoarseness, swollen uvula deviated to the right, on botox therapy. Possible causes?

Have had vertigo (spinning of the room on primarily on change of position) for several weeks, hoarseness intermittently for some time and today noticed that my uvula was swollen and deviated to the right. Have a history of migraines and after many treatment failures was just started on botox therapy with better results. What are the possible causes?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Welcome to HCM
Greetings of the day
You seen to be suffering from Benign Positional Vertigo which can be treated with Stemetil( Cinnarazine). Just deviation of Uvula with no associated symptoms like nasal regurgitation of food or fluid can be normal. Intermittent hoarseness of voice could be because of infection, consult a ENT (Ear,Nose, Throat) for a check up and for your re-assurance. Warm Saline gargling will help.
Take Care
Answered: Sat, 21 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor